Jump to content

HOW DID THIS HAPPEN? Doing great then sudden CRASH :(


persephone
 Share

Recommended Posts

You all know I've been riding a bike and stuff, I've been a ok?

Well this week I've just totally crashed, I don't know why:(

I have taken my cileste pill rigidly every day but now I've begun to bleed- which is interesting as I was due to stop taking the tabs for the 7 days break yesterday. I kept going on the doc's advice and now I'm bleeding anyway. Could this be related? I'm always worse just before a period...

I ended up on the floor in the Bodleian today :(

Any pearls of wisdom? I'm worried about falling behind with my work, and also that this is the start of a decline....

I was doing so well, it would really relaly break my heart if I ended up like last term again :):( Especially because the help I need here isn't available!

Link to comment
Share on other sites

Perse,

I'm so sorry that you've crashed. It's almost worse to feel so well for a while and be so hopeful, and then fall back into a bad stage. If you've just started your cileste pills, sometimes it can take 3 or so months for it to really stop your flow. It can take that long for your body to adjust to the hormone and you may have break-thru for a while. Yep, and with that you'll feel crummy. Hopefully, after the adjustment time, you will have some more stable results in terms of symptom control. Hang in there as best you can. Laura

Link to comment
Share on other sites

Hi Pers,

Sorry that you've crashed. It may be the new medicine, "just" POTS, or something else. Have you tried keeping a journal? I found it helpful to note my activities, diet and symptoms for a few weeks. This can be time-consuming, but it can be really helpful in pinpointing the triggers for your crashes. I know you posted about being very active lately. Have you done any non-POTS-friendly activities (exercise, long walks, alcohol, etc.) in the last week or two? Often these catch up with me several days after the fact.... :(

-Rita

P.S. Thanks for your message. My doctor is going to see if it can be covered by insurance for me! Will let you know how it goes...

Link to comment
Share on other sites

Honestly, I've come to expect the crash. It's just part of having this illness, and expecting it makes it less devestating when it happens. I also know that there will be an upswing too.

Nina

Link to comment
Share on other sites

Guest tearose

Oh dear, I hope this is a passing crash!

Like others said, this is not unusual especially when hormones are fluctuating!

Don't let worry get the best of you. You have worked hard to get to where you are. I bet you can hold on tight and just ride these crashing waves till you get to shore! :(

Keep us updated!

best wishes, tearose

Link to comment
Share on other sites

Guest CyberPixie

I had the bleeding on cilest when I took it back to back when I had just started it. Takes at least 3mths for your body to adjust to it. Give it time. It hsouldnt do it after awhile. I bleed for a month at the beginning of taking it back to back so dont be surprised if it lasts awhile. Nothing to worry about either. It could well be you've crashed for that reason.

Link to comment
Share on other sites

Honestly, I've come to expect the crash. It's just part of having this illness, and expecting it makes it less devestating when it happens. I also know that there will be an upswing too.

Nina

Yeah, that's fine. I'm not saying I never expected the crash. But I certainly didn't expect to be fine one day and go down with a bang the next- it's not normally that abrupt!

Link to comment
Share on other sites

I can be great one day and totally wiped out the next. For me, the key is how much I do on any given day, physically or emotionally. Both take a toll on my body. Any time that I "overdo", I pay, pay, pay.

With POTS, you will tend to pay longer and more than the average person. Moderation in everything is a big must--and a lesson I haven't fully learned yet despite being twice your age.

Nina

Link to comment
Share on other sites

Hey everyone, just thought I'd say I'm feeling better again now. My mum and dad came to visit me in OXford today and they said I was looking really well- it was so nice to see them.

Anyway, tonight I went out for a meal with some class mates and it was really strange- I decided to be naughty and have garlic bread and pizza (you may know I am intolerant to wheat and lactose)- hey, I thought I'd live a little for once!

And within twenty minutes I had dark circles under my eyes, and my pulse was racing. I didn't tip over or anything but I haven't been right.

I've now got yet more proof that my intolerances somehow affect my ANS (and yet more proof that I relaly cannot eat these things...so I think I'l make that my final attempt, and actually concede defeat on this point!)

Much love

K x

Link to comment
Share on other sites

Persephone,

I too notice that is worse around that time of the month and i have mentioned it to my doctors but really haven't gotten a response to whether thats the case or not. Do let me know if there is a correlation if you find out?

Link to comment
Share on other sites

Persephone,

I hope I'm not too late to chime in. I'm sorry things have been bumpy for you lately, but that seems to be the way this stupid disease works :) . I guess you should stay away from that pizza, and get some rest and you'll be up on your feet again eventually.

I'm glad this semester seems to be better for you than the last :)

Hugs,

Lauren

Link to comment
Share on other sites

thanks guys, even though I have rocky days, this term is going so much better for me than last, it's true.

There is a definite correlation between my time of the month and my POTS- I've always said it. I first fainted 7 days before I began my periods, and haven't really stopped since!

Let's just say the walls are looking pretty sparkly today....uh huh, you know the way it goes....

I just want to sleep. Slept for ten hours last night, but can't nap now as I have SO much to prepare for my tutorial tomorrow.

At least lovely tutor was understanding- I let her know I was having a bad week and she said to take time out if I need to. What a relief that I have someone so understanding teaching me. I'd hate to think anyone thought I was a dosser or a skiver. I work myself into the ground sometimes....but I can't afford to at the moment, because I'm a bit wibbly wobbly, you know?

Anyhoo, without waffling anymore, I just wanted to say cheers, I really appreciate your support and kind words :-)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...